# SDR DALA2024100809790

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN FUSELAGE SKIN WAS FOUND ON REPAIR AREA. SUMMARY 00593: CREASE WAS REPAIRED PER ER/A 620891-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 620891-14 REV 0. ACCOMPLISH SECTION II REPETITIVE INSPECTION INSTRUCTIONS WITHININ EVERY 8,000 FLIGHT CYCLES INTERVALS AFTER 26SEP24 PER ER/A 620891-14 REV ORIGINAL SECTION II. ASSOCIATED ER/A 14-620891
